MathSciNet Relay Station
MathSciNet bibliographic data
MR1341043 34C11 (34A34)
Noonburg, V. Anne A separating surface for the Painlevé differential equation $x''=x^2-t$. J. Math. Anal. Appl. 193 (1995), no. 3, 817–831.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement